i've been taking the pill for about 4 months but have been on off the pill for years. My b/f has had a vasectomy a few years ago and my only real reason for going back on the pill was because I was going away and didn't want to come on whilst abroad. When I begun taking my second packet I had subconsiously switched back to a previous brand I used to use and although I have taken all my tablets on time etc, about 7 days into my new pack I begun getting spotting and then dark brown lumpy discharge. I have never suffered this before so have been very alarmed. Furthermore I am suffering from tender breasts and stomach ache, symptom associated with both period pains and pregnancy. I last slept with my b/f about three weeks ago but surely pregnancy isn't possible? We have both been tested for std's/sti's but this was a while ago.
I finish my pack in 10 days and hope a fake period will arrive but if anyone has any info that may help me, it would be greatly apprieciated! I would visit my doctor however they are currently going into retirement and I have yet to be given a new doctor.
I would definitely go see a gyno, but you may look into gettin tested for stds again. I've never had a std, but I do know that brown discharg can be a sign.
If you use tampons when you are on your period. Sometimes towards the end of your period you will have some brown discharge this is just your body naturally cleaning you out after your period. If this is the case I would reccommend switching back and forth from tampons and pads during your period. It can also prevent that very rare disease that tampons can cause.